# SDR WX0A070350

- Difficulty date: June 30, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug MD 83
- Aircraft serial: 49423
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 0502024T3
- Condition: Cracked
- Location: Bs 167.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION PER AD 98-17-06 INDUCTED CRACK AT ONE EACH FASTENER AT FS 167.25 LONGERON LEFT, INSTALLED PERMANENT CLASS I PER SERVICE REWORK DRAWNING SRO 9530219-7001
